advertisement
Question
Posted by: Ayaa | 2010/10/05

Period

Dear doc...

Im on the 3 month injection....i get a period that can go on for a month but what happens is that the intensity of the blood flow just varies from day to day..the nurse at the clicks clinic gave me triphasil ontop of the injection last month and the bleeding stopped while i was taking the pill,but as soon as the pills were finished the bleeding returned with period pains...what could the problem be?Im planning to go and visit a doctor for the first time in a long while..will the doctor be able to help me or should i go to a specialist doctor?should i get off the injection,i liked it because of the convenience...Im 24.....what should i do please help...im tired of bleeding now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ayaa
If you are on the injection sometimes the lining of the uterus becomes very thin causing bleeding. You then need to take some esterogen supplement for a while to build it up. You can see your GP for it, he/she will probably tell you to use a tablet on top of the injection for a month or 3.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/06

Hallo Ayaa
If you are on the injection sometimes the lining of the uterus becomes very thin causing bleeding. You then need to take some esterogen supplement for a while to build it up. You can see your GP for it, he/she will probably tell you to use a tablet on top of the injection for a month or 3.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement